# SDR SIMA200720604

- Difficulty date: July 7, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 11,750 hours, 8,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 11,750 hours, 8,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 FLOORBEAM CRACKED AND CORRODED.  REMOVED AND REPLACED FLOOR BEAM IAW CRJ REO 670-53-11-240.  AIRCRAFT RETURNED TO SERVICE.
